# SDR DALA2024092309304

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON FLOOR BEAM LOCATED BTW FR 68 TO FR 69 AND -Y1162 AFT GALLEY. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162 AND FASTENERS LOCATED LOC.BTW FR68 TO FR69 AFT GALLEY AREA AS PER A319 SRM 51-72-11. (0568873)
